Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lower abdomen muscle trembling causing shaking of lower body parts, difficulty in walking, sitting for long, eases on lying. Remedy?

my grand mother is 73yr old.the muscle of her lower abdomen trembles vigorously with a rolling a result the whole lower part of her body shakes including legs for which she cant walk properly,neither can sit for too long.only when she lies on bed she feels relieved.but when she sleeps soundly her trembling stops totally.she has been suffering this for quite a few months now.she takes neuro medicines but nothing seems to work.WHAT DISEASE IS THIS?PLS SUGGEST ANY MEDICINE FOR COMPLETE CURE.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Can be related to a nerve fiber compression or an electrolyte imbalance Investigations like EnG will help. Vitamin B 12 supplements can be tried.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor